Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Strong discontinuities for the 2-D MEP hydrodynamical model of charge transport in semiconductors


Author: A. M. Blokhin
Journal: Quart. Appl. Math. 66 (2008), 359-377
MSC (2000): Primary 76X05; Secondary 35B35, 35Q35, 82D37
Published electronically: February 29, 2008
MathSciNet review: 2416778
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For the balance equations of charge transport in semiconductors based on the maximum entropy principle (see Anile and Romano (1999) and Romano (2000)), we derive and study the Rankine-Hugoniot jump conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 76X05, 35B35, 35Q35, 82D37

Retrieve articles in all journals with MSC (2000): 76X05, 35B35, 35Q35, 82D37


Additional Information

A. M. Blokhin
Affiliation: Institute of Mathematics, Novosibirsk 630090, Russia

DOI: http://dx.doi.org/10.1090/S0033-569X-08-01081-3
PII: S 0033-569X(08)01081-3
Received by editor(s): November 11, 2006
Published electronically: February 29, 2008
Article copyright: © Copyright 2008 Brown University



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
Comments: qam-query@ams.org
AMS Website